... the pharmacy..here is my story; 2 yrs ago I had a hysterectomy 3 months later my GYN prescribed Effexor 37.5 for my mood swings..I've been taking this med with no symptoms, 2.5 wks ago I called my primary doctors office and asked for a refill of the med.. I picked up the med and started to take it as I have for the past 2 yrs, a wk into taking this batch I started to feel sick and once I check the dosage on the bottle I realized that the office had called in the wrong dosage, I was taking 75 mg instead of my regular 37.5..Im having bad symptoms like nauses, vomiting, lack of sleep feeling awful..I called my doctors office and told them what was going on..my concern now is how do I go back to 37.5 without making my symptoms worse..help!
As an effexor user I can tell you that you should be able able to safely go back to the 37.5 with minimal effects since you have only taken it for 2 1/2 weeks. You should really let your pharmacy have it though for messing up the dosage I mean they should have brought it to your attention that this was a dosage change, my pharmacy would.
- Effexor Information for Consumers
- Effexor Information for Healthcare Professionals (includes dosage details)
- Side Effects of Effexor (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 6 Mar 2011 • 6 answers
Posted 3 Aug 2011 • 2 answers
Prolia - My doctor had a bone density scan done on me, and his office called s couple of weeks later
Posted 22 Mar 2013 • 1 answer
Posted 11 Apr 2017 • 1 answer
I've been on Effexor for 35 days, and feeling nauseous, sweats, and irritable. How long will it las?
Posted 17 Jul 2017 • 1 answer